# SDR AALA201909239011

- Difficulty date: September 22, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 8,699 hours, 3,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY DOOR DAMPER (DIAPHRAGM) WAS DISCHARGED. MAINTENANCE REPLACED DIAPHRAGM PER AMM 52-10-00.
